# SDR DALA2025102407790

- Difficulty date: October 21, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 60,900 hours, 44,029 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Spar Cap
- Condition: None
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING / REAR SPAR / LOWER CAP / AFT FLANGE / XRS = 164 / CRITICAL HOLE INSPECTION. PRI 629860-14AD REQUIRES ACCOMPLISHMENT WHILE IN BHM.   ACCOMPLISH PRI 629860-14AD WHILE IN BHM OCT-2025 MAINTENANCE VISIT. (1263856)
